MathSciNet Relay Station
MathSciNet bibliographic data
MR1422912 (98h:55004) 55M20 (05C10)
Wolfenden, Peter Fixed point sets of deformations of polyhedra with local cut points. Trans. Amer. Math. Soc. 350 (1998), no. 6, 2457–2471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement